# SDR SWIA202053701

- Difficulty date: September 15, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 38,764 hours, 34,559 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR ON THE FS 349 PAX DOOR SEAL STRIKE FLANGE IS DENTED FROM ITS EDGE, FLAGGED.  C-CHECK RO 10/29/2020.  REPLACED REPAIR STRIP FROM PREVIOUS REPAIR, REF REO.  COMPLIED WITH TASK CARD.
